Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 367–377 (Mi zvmmf2102)  

This article is cited in 1 scientific paper (total in 1 paper)

A global existence and uniqueness theorem for the three-dimensional Broadwall model

A. Sh. Akishev

Alma-Ata, Kazakhstan

Full text: PDF file (1350 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 359–369

Bibliographic databases:
UDC: 517.958:536.7
MSC: Primary 35Q72; Secondary 35A05, 82C40
Received: 10.10.1995

Citation: A. Sh. Akishev, “A global existence and uniqueness theorem for the three-dimensional Broadwall model”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 367–377; Comput. Math. Math. Phys., 37:3 (1997), 359–369

Citation in format AMSBIB
\Bibitem{Aki97}
\by A.~Sh.~Akishev
\paper A global existence and uniqueness theorem for the three-dimensional Broadwall model
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 367--377
\mathnet{http://mi.mathnet.ru/zvmmf2102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452582}
\zmath{https://zbmath.org/?q=an:0943.35094}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 359--369


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2102
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sh. Akysh, “Convergence of splitting method for the nonlinear Boltzmann equation”, Num. Anal. Appl., 6:2 (2013), 111–118  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021